On the regularity criterion for three-dimensional micropolar fluid flows in Besov spaces. (English) Zbl 1194.35322

Summary: This paper studies the regularity criterion of weak solutions for three-dimensional (3D) micropolar fluid flows. If the velocity field satisfies \(u \in L^{\frac {2}{1+r}} (0,T;B^r_{\infty,\infty}(\mathbb R^3))\) for \(-1<r<1\), then the weak solution \((u,w)\) is regular on \((0,T]\). The methods are mainly based on the Fourier localization technique and Bony’s para-product decomposition.


35Q35 PDEs in connection with fluid mechanics
76W05 Magnetohydrodynamics and electrohydrodynamics
35D30 Weak solutions to PDEs
35B65 Smoothness and regularity of solutions to PDEs
Full Text: DOI


[1] Eringen, A., Theory of micropolar fluids, J. Math. Mech., 16, 1-18 (1966)
[2] Popel, S.; Regirer, A.; Usick, P., A continuum model of blood flow, Biorheology, 11, 427-437 (1974)
[3] Stokes, V. K., Theories of Fluids with Microstructure (1984), Springer: Springer New York
[4] Ladyzhenskaya, O., The Mathematical Theory of Viscous Incompressible Fluids (1969), Gorden Brech: Gorden Brech New York · Zbl 0184.52603
[5] Chen, J.; Chen, Z.; Dong, B., Uniform attractors of non-homogeneous micropolar fluid flows in non-smooth domains, Nonlinearity, 20, 1619-1635 (2007) · Zbl 1155.37043
[6] Dong, B.; Chen, Z., Asymptotic profiles of solutions to the 2D viscous incompressible micropolar fluid flows, Discrete Contin. Dyn. Syst., 23, 765-784 (2009) · Zbl 1170.35336
[7] Dong, B.; Zhang, Z., Global regularity of the 2D micropolar fluid flows with zero angular viscosity, J. Differential Equations, 249, 200-213 (2010) · Zbl 1402.35220
[8] Galdi, G.; Rionero, S., A note on the existence and uniqueness of solutions of micropolar fluid equations, Int. J. Eng. Sci., 14, 105-108 (1977) · Zbl 0351.76006
[9] Łukaszewicz, G., (Micropolar Fluids. Theory and Applications. Micropolar Fluids. Theory and Applications, Modeling and Simulation in Science, Engineering and Technology (1999), Birkhäuser: Birkhäuser Boston) · Zbl 0923.76003
[10] Rojas-Medar, M., Magneto-micropolar fluid motion: existence and uniqueness of strong solution, Math. Nachr., 188, 301-319 (1997) · Zbl 0893.76006
[11] Serrin, J., The initial value problem for the Navier-Stokes equations, (Langer, R. E., Nonlinear Problems (1963), University of Wisconsin Press: University of Wisconsin Press Madison), 69-98
[12] Struwe, M., On partial regularity results for the Navier-Stokes equations, Comm. pure Appl. math., 41, 437-458 (1988) · Zbl 0632.76034
[13] Beirão da Veiga, H., A new regularity class for the Navier-Stokes equations in \(R^n\), Chin. Ann. Math., 16, 407-412 (1995) · Zbl 0837.35111
[14] Chen, Q.; Zhang, Z., Space-time estimates in the Besov spaces and the Navier-Stokes equations, Methods Appl. Anal., 13, 107-122 (2006) · Zbl 1185.35160
[15] Cheskidov, A.; Shvydkoy, R., On the regularity of weak solutions of the 3D Navier-Stokes equations in \(B_{\infty, \infty}^{- 1}\), Arch. Ration. Mech. Anal., 195, 159-169 (2010) · Zbl 1186.35137
[16] Kozono, H.; Ogawa, T.; Taniuchi, Y., The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations, Math. Z., 242, 251-278 (2002) · Zbl 1055.35087
[17] Zhou, Y., A new regularity criterion for weak solutions to the Navier-Stokes equations, J. Math. Pures Appl., 84, 11, 1496-1514 (2005) · Zbl 1092.35081
[18] Zhou, Y.; Pokorny, M., On the regularity of the solutions of the Navier-Stokes equations via one velocity component, Nonlinearity, 23, 1097-1107 (2010) · Zbl 1190.35179
[19] He, C.; Xin, Z., On the regularity of weak solutions to the magnetohydrodynamic equations, J. Differential Equations, 213, 235-254 (2005) · Zbl 1072.35154
[20] Chen, Q.; Miao, C.; Zhang, Z., The Beale-Kato-Majda criterion for the 3D magneto-hydrodynamics equations, Comm. Math. Phys., 275, 861-872 (2007) · Zbl 1138.76066
[21] Chen, Q.; Miao, C.; Zhang, Z., On the regularity criterion of weak solution for the 3D viscous magneto-hydrodynamics equations, Comm. Math. Phys., 284, 919-930 (2008) · Zbl 1168.35035
[22] Zhou, Y., Remarks on regularities for the 3D MHD equations, Discrete Contin. Dyn. Syst., 12, 881-886 (2005) · Zbl 1068.35117
[23] Zhou, Y.; Gala, S., Regularity criteria for the solutions to the 3D MHD equations in the multiplier space, Z. Angew. Math. Phys., 61, 193-199 (2010) · Zbl 1273.76447
[24] Dong, B.; Chen, Z., Regularity criteria of weak solutions to the three-dimensional micropolar flows, J. Math. Phys., 50, 103525 (2009) · Zbl 1283.76016
[25] Chemin, J.-Y., Perfect Incompressible Fluids (1998), Oxford University Press: Oxford University Press New York
[26] Bony, J.-M., Calcul symbolique et propagation des singulariteś pour les eq´uations aux deŕiveés partielles non lineáires, Ann. Sci. Ećde Norm. Sup., 14, 209-246 (1981) · Zbl 0495.35024
[27] Lemarié-Rieusset, P. G., Recent Developments in the Navier-Stokes Problem (2002), Chapman Hall/CRC: Chapman Hall/CRC Boca Raton, FL · Zbl 1034.35093
[28] Triebel, H., Theory of Function Spaces (1983), Birkhäuser Verlag: Birkhäuser Verlag Basel, Boston · Zbl 0546.46028
[29] Fujita, H.; Kato, T., On the Navier-Stokes initial value problem I, Arch. Ration. Mech. Anal., 16, 269-315 (1964) · Zbl 0126.42301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.